MathSciNet Relay Station
MathSciNet bibliographic data
MR2261025 (2007h:65057) 65J10 (46N40 47A66 47B36)
Brown, Nathanial P. Quasi-diagonality and the finite section method. Math. Comp. 76 (2007), no. 257, 339–360 (electronic).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement